Existence of dicritical divisors revisited

Abhyankar, Shreeram S. ; Heinzer, William J. (2011) Existence of dicritical divisors revisited Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 121 (3). pp. 267-290. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/mathsci/vol121/aug2011/pmsc-d...


We characterize the dicriticals of special pencils. We also initiate higher dimensional dicritical theory.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Dicritical; Special Pencils; Normal Varieties
ID Code:70904
Deposited On:22 Nov 2011 13:00
Last Modified:18 May 2016 16:49

Repository Staff Only: item control page